# SDR SWAA011229

- Difficulty date: April 24, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 57,394 hours, 61,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LONGITUDINAL FLOOR BEAM WEB CRACKED AT BS 707 TO BS 713, LBL 25. REPAIRED FLOOR BEAM PER SRM.
